Asymptotic estimates for rational points of bounded height on flag varieties
Compositio Mathematica, Volume 88 (1993) no. 2, p. 155-186
@article{CM_1993__88_2_155_0,
     author = {Thunder, Jeffrey Lin},
     title = {Asymptotic estimates for rational points of bounded height on flag varieties},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {88},
     number = {2},
     year = {1993},
     pages = {155-186},
     zbl = {0806.11030},
     mrnumber = {1237919},
     language = {en},
     url = {http://www.numdam.org/item/CM_1993__88_2_155_0}
}
Thunder, Jeffrey Lin. Asymptotic estimates for rational points of bounded height on flag varieties. Compositio Mathematica, Volume 88 (1993) no. 2, pp. 155-186. http://www.numdam.org/item/CM_1993__88_2_155_0/

[BV] E. Bombieri and J. Vaaler, On Siegel's lemma, Inv. Math. 73 (1983), 11-32. | MR 707346 | Zbl 0533.10030

[C] J. Cassels, An Introduction to the Geometry of Numbers, Springer Grundlehren 99, Berlin, 1959. | Zbl 0086.26203

[CS] G. Cornell and J. Silverman (eds.), Arithmetric Geometry, Springer-Verlag, New York, 1986. | Zbl 0596.00007

[HP] W. Hodge and D. Pedoe, Methods of Algebraic Geometry, Cambridge Univ. Press, Cambridge, 1947. | MR 28055 | Zbl 0796.14001

[FMT] J. Franke, Y. Manin, and Y. Tschinkel, Rational points of bounded height on Fano varieties, Inv. Math. 95 (1989), 421-435. | MR 974910 | Zbl 0674.14012

[L] S. Lang, Algebraic Number Theory, Springer-Verlag GTM 110, Berlin, 1986. | MR 1282723 | Zbl 0601.12001

[S] S. Schanuel, Heights in number fields, Bull. Soc. Math. France 107 (1979), 433-449. | Numdam | MR 557080 | Zbl 0428.12009

[Sch] W. Schmidt, On heights of algebraic subspaces and diophantine approximation, Ann. of Math. 85 (1967), 430-472. | MR 213301 | Zbl 0152.03602

[Si] W. Sierpinski, O pewnem zagadnieniu z rachunku funkcyj asymptotycznych, Prace Mat.-Fiz., 17 (1906), 77-118.

[T1] J. Thunder, An asymptotic estimate for heights of algebraic subspaces, Trans. Amer. Math. Soc. 331 (1992), 395-424. | MR 1072102 | Zbl 0773.11041

[T2] -, An Asymptotic Estimate for heights of Algebraic Subspaces, Ph.D. Thesis, Univ. of Colorado, Boulder, 1990.

[T3] -, The Number of Solutions of Bounded Height to a System of Linear Equations, Journal of Number Theory 43, No. 2 (1993), 228-250. | Zbl 0773.11022